ADVERTISEMENT

Q. I have a problem with urination, and my ultrasound showed calculus in the kidney. Kindly help me.

Answered by
Dr. Kaushal Bhavsar
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Jul 15, 2021

Hi doctor,

I start experiencing a problem with urination. I am also prediabetic. Urination is slow. Three days ago, the ultrasound showed mild prostate enlargement stage 1 and a calculus of 3.1 mm in the right kidney. I am under the following mediations:

1) Pancreatin.

2) Sodium Tauroglycocholate and Activated Dimethicone.

3) Asplex.

4) Asomex 2.5 (Amlodipine).

5) Cefixime.

6) Drotikind.

And today at night, I took Tampil 0.4 (Tamsulosin).

Kindly help me.

#

Hi,

Welcome to icliniq.com.

I can understand your concern. I have gone through the reports you have attached (attachment removed to protect the patient's identity). In my opinion, you should get PSA (prostate specific antigen) test done. Suppose this is normal, then no need to worry. Continue Tamsulosin for atleast one month to see its effect. Also, get done lipid profile to rule out dyslipidemia.

I hope this was helpful.

Hi doctor,

Thank you.

I underwent a PSA test today, which shows the level of 0.85 and triglycerides level of 360, HDL is 30, LDL is112, and total serum cholesterol is 214. I am in a very tense state after seeing on the internet the side effects of prostate surgery. Please let me know if it is curable on its own or not, any precautions I have to take, any diet plan, or anything to avoid in food.

Also, I have a stone of 3.01 mm in my kidney. On the internet, it shows that the prostate will harm my kidney also. Kindly give your opinion.

#

Hi,

Welcome back to icliniq.com.

You no need to worry much about the prostate. Continue Tamsulosin only. Surgery will not be required. You need not worry about the stone. It will not affect kidneys. Avoid oily and spicy food, junk food, fatty food like cheese, butter, and non-vegetarian foods. Do regular exercise like walking, especially after dinner, for 45 to 60 minutes a day. We have to start cholesterol medicine.

I hope this was helpful.

Hi doctor,

Thank you.

Earlier doctor recommended me Atorvastatin 10 mg for cholesterol (stopped). Currently, I am taking BGR 34 three times before meal, Amlodipine 2.5 for BP after breakfast, after lunch Pancreatin (Aseplex), Vitagreat (Methylcobalamin, L-Methylfolate Calcium and Pyridoxal-5-Phosphate) (doctor stopped Vitagreat after prostate problem) and then after dinner Aseplex and Tamsulosin. Also, I am taking homeopathic medicine for prostate and kidney stones. Should I continue or stop these medicines? Kindly give your opinion.

#

Hi,

Welcome back to icliniq.com.

I can understand your concern. You can continue all these plus homeopathic also. We have to start Rosuvastatin 10 mg once a day at night before going to sleep for two months. Repeat lipid profile after two months. Start exercise like walking, especially after dinner, for 45 to 60 minutes a day. And do diet also.

I hope this was helpful.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can suppositories taken for hemorrhoids cause prostate enlargement?

.. The prostate is a male gland function to liquify semen and nourish sperms usually it starts to enlarge after the age of 50 years. I may cause obstructive symptoms or may not. The shape is more important than size as some patients with big prostat...   Read full

How to Prevent Kidney Stones?

.. ways to prevent the formation of kidney stones .. ...   Read full

Is an ER visit necessary for high creatinine and decreased urine output?

.. of diabetes, hypertension and chemotherapy all have contributed to the raised creatinine level. If you have urine output less than 500 ml persistently, then you may need help early. If you develop breathlessness, severe cough, fever or f...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Infectious Diseases Specialist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.